Posted by Conundrum on September 28, 2011, at 11:23:41
In reply to Re: Nardil, I wanna stop taking it. » Conundrum, posted by SLS on September 28, 2011, at 10:41:48
> > Ever since I started taking this drug to treat anhedonia I have been more apathetic and seem to even become sad at points. Many people have noticed I don't seem myself.
> > I'm a student and I find it hard to concentrate on my work and find any interest and motivation at all or desire to go to class. It wasn't this bad last semester before I started this drug.
> > I am curious about increasing the dose to 75 but I can't imagine that it would be an improvement, probably just more side effects. AFter all its making me feel worse than my baseline and even drugs that helped a little and then pooped out never made me feel emotionally worse before feeling better. Maybe side effects before feeling better but not more apathetic and depressed.
> Try not to use your imagination too much!
> I would raise the dosage to 75mg. It might not help, but it makes sense not to skip it. If 60mg is leaving you in some sort of in-between physiological state, you might very well feel a little weird (brain-fog, memory impairment, cognitive slowing, anxiety, loose stool, sweating, dry mouth, bruxism). Raising the dosage up to 75mg might bring you above the threshold of non-response. I would say that if your depression worsens significantly after a dosage increase, you might then abort the trial after a few days.
> Good luck.
> - Scott
I would do this but my biggest concern, rightly or wrongly, is that I pass my class and get the most out of it. These trials wouldn't be so bad if I wasn't in school right now.
Complaints: post-SSRI problems: anhedonia, memory and concentration problems, sexual anhedonia. )
Currently taking 2.5 mg prozac, Multi B vitamin